# SDR CALA2024072600286

- Difficulty date: July 23, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 79,121 hours, 29,123 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: R3 Window
- Part time: 8,031,424 hours, 12,954 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 3 WINDOW HAS EVIDENCE OF FRAME CRACK ON FWD POST.  NEED IDT QC TO VERIFY THE CRACK VERIFIED #3R FWD. WINDOW POST CRACKED THROUGH FASTENER HOLE REF NTM 6-51-00-00-23. REMOVED RT 3 WINDOW TO FOM REF EA5310-08195-004 REV ORIG REPLACED R3 WINDOW SEAL AND INSTALLED REF NR 3 WINDOW INSTALLATION AMM TASK 56-11-21-400-802 THRU STEP F(2). NEED TO LEAK CHK AND RETORQUE. CREATED SFR. UPDATED SFR. FOUND NR 3 WINDOW DAMAGED , REMOVED AND REPLACED FO WINDOW NUMBER 3 UP TO STEP (F) STEP 2, CONTINUE FROM STEP (F)3 . REQ LEAK CHECK AND RETORQUE.PARTS USED:  99-5615-9-9001,QTY :1  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1934924  SN OFF 0137 WINDSHIELD, B73  OFF 99-5615-9-9001 0137 ON 99-5615-9-9001 0259 COMPLETED STEPS F(3) UP TO AND INCLUDING F(7). REQUIRES SEALANT  AMM REF 56-11-21-400-802
